# SDR 95UAL900309

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Activated
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: F, D

## Discrepancy

GOT AN AFT CARGO SMOKE ANNUNCIATION WARNING.  DISCHARGED AGENT AND RETURNED TO GATE.  FIRE BOTTLE WAS REPLACED.  UPON FURTHER INVESTIGATION NO SPECIFIC CAUSE COULD BE IDENTIFIED.  SYSTEM OPERATIONALLY CHECKED NORMAL WITH NO FURTHER OCCURRENCES.
